# SDR CA980818022

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 6853464
- Condition: Bent
- Location: Oil System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NR 6 AND NR 7 SCAVENGE OIL LINE (P/N 6853464) REMOVED, FOUND BENT AND DENTED.  LINE WAS ALSO INCORRECTLY INSTALLED ONTO NR 8 BEARING SCAVENGE OIL INLET FITTING.  NR 8 BEARING SCAVENGE OIL LINE (P/N 6853463) REMOVED, FOUND BENT AND DENTED.  THE LINE WAS ALSO FOUND INCORRECTLY INSTALLED ONTO NR 6 AND NR 7 BEARING SCAVENGE OIL INLET FITTING.  PART TC:  20,872.
